Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from pimples, dark spots on face. Taking lots of medication, symptoms getting worse. Correct medication?

Hi doctor I miss XXXXXX.. recently i got lot of pimples on my face n now dark spots appear on all my face i had shown to my skin specialist doctor they gave me lots of medicine inspite of riding from pimples and dark spots on face.. they are getting worst day by day i very worried about it don t know what to do? please suggest me the right medicine for it
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear,
the best treatment available for pimples is tretinoin. this takes care of pimples as well as the hyperpigmentation and scarring.
please meet your doctor and ask about this.

there are side effects also, so don't start on your own.
thank you
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor